BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Solvable groups definable in o-minimal structures

Participants in the publication
M.J. EDMUNDO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2003

Where published
JOURNAL OF PURE AND APPLIED ALGEBRA

Publication Identifiers
ISSN - 0022-4049

Volume
185

Starting page
103
Last page
145


Export

APA
M.J. EDMUNDO, (2003). Solvable groups definable in o-minimal structures. JOURNAL OF PURE AND APPLIED ALGEBRA, 185, 103-145. ISSN 0022-4049. eISSN .

IEEE
M.J. EDMUNDO, "Solvable groups definable in o-minimal structures" in JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 185, pp. 103-145, 2003.

BIBTEX
@article{21961, author = {M.J. EDMUNDO}, title = {Solvable groups definable in o-minimal structures}, journal = {JOURNAL OF PURE AND APPLIED ALGEBRA}, year = 2003, pages = {103-145}, volume = 185 }